# SDR DL757100190

- Difficulty date: October 22, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1380 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED, AFT CARGO AT STA 1380, STRINGER 26L.  INSTALLED DOUBLER REPAIR ON FRAME AT SAA SAT REFERENCE N/R 137652.
